MathSciNet Relay Station
MathSciNet bibliographic data
MR239047 (39 #406) 28.70 (47.00)
Keane, M. Generalized Morse sequences. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 10 1968 335–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement